\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

An equation unifying both Camassa-Holm and Novikov equations

Abstract Related Papers Cited by
  • In this paper we derive a new equation unifying the Camassa-Holm and Novikov equations invariant under the scaling transformation $(x,t,u)\mapsto(x,\lambda^{-b}t,\lambda u)$ and admitting a certain multiplier.
    Mathematics Subject Classification: Primary: 76M60, 58J70, 35A30, 70G65.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    M. J. Ablowitz and P. A. Clarkson, Solitons, nonlinear evolution equations and inverse scattering, Cambridge University Press, (1991).

    [2]

    S. C. Anco and G. Bluman, Direct construction of conservation laws from field equations, Phys. Rev. Lett., 78, (1987), 2869-2873.

    [3]

    S. C. Anco, and G. Bluman, Direct construction method for conservation laws of partial differential equations. I. Examples of conservation law classifications, European J. Appl. Math., 13, (2002), 545-566.

    [4]

    S. C. Anco, and G. Bluman, Direct construction method for conservation laws of partial differential equations. I. Examples of conservation law classifications, European J. Appl. Math., 13, (2002), 566-585.

    [5]

    T. B. Benjamin, J. L. Bona and J. J. Mahony, Model equations for long waves in nonlinear dispersive systems, Philos. Trans. Roy. Soc. London, 272, (1972), 47-78.

    [6]

    G. Bluman, A. Cheviakov and S. Anco, Applications of symmetry methods to partial differential equations, Springer, New York, (2010).

    [7]

    G. W. Bluman and S. Anco, Symmetry and Integration Methods for Differential Equations, Springer, New York, (2002).

    [8]

    G. W. Bluman and S. Kumei, Symmetries and Differential Equations, Applied Mathematical Sciences, 81, Springer, New York, (1989).

    [9]

    Y. Bozhkov, I. L. Freire and N. H. Ibragimov, Group analysis of the Novikov equation, Comp. Appl. Math., 33, (2014), 193-202.

    [10]

    R. Camassa and D. D. Holm, An integrable shallow water equation with peaked solitons, Phys. Rev. Lett., 71 (1993),1661-1664.

    [11]

    P. A. Clarkson, E. L. Mansfield and T. J. Priestley, Symmetries of a class of nonlinear third-order partial differential equations, Math. Comput. Modelling., 25, (1997), 195-212.

    [12]

    P. L. da Silva and I. L. Freire, Strict self-adjointness and shallow water models, (2013) arXiv:1312.3992.

    [13]

    P. L. da Silva and I. L. Freire, On certain shallow water models, scaling invariance and strict self-adjointness, (work presented in the CNMAC-Brazil), Proceeding Series of the Brazilian Society of Computational and Applied Mathematics, (2015), DOI: 10.5540/03.2015.003.01.0022.

    [14]

    P. L. da Silva and I. L. Freire, On the group analysis of a modified Novikov equation, in Interdisciplinary Topics in Applied Mathematics, Modelling and Computational Science. Springer Proceedings in Mathematics and Statistics, 117 (2015), 161-166, DOI: 10.1007/978-3-319-12307-3_23.

    [15]

    A. Degasperis, D. D. Holm and A. N. W. Hone, A new integrable equation with peakon solutions, Theor. Math. Phys., 133, (2002), 1463-1474.

    [16]

    R. R. Dullin, G. A. Gottwald and D. D. Holm, An integrable shallow water equation with linear and nonlinear dispersion, Phys. Rev. Lett., 87, (2001), 194501, 4pp.

    [17]

    H. R. Dullin, G. A. Gottwald and D. D. Holm, Camassa-Holm, Korteweg-de Vries-5 and other asymptotically equivalent equations for shallow water waves, Fluid Dynamics Research, 333 (2003), 73-95.

    [18]

    A. N. W. Hone and J. P, Wang, Integrable peak on equations with cubic nonlinearities, J. Phys. A: Math. Theor., 41, (2008), 372002, 10 pp.

    [19]

    C. S. Gardner, Kortewerg-de Vries equation and generalizations IV. The Korteweg-de Vries equation as a Hamiltonian system, J. Math. Phys., 12, (1971), 1548-1551.

    [20]

    N. H. Ibragimov, Transformation groups applied to mathematical physics, Translated from the Russian Mathematics and its Applications (Soviet Series), D. Reidel Publishing Co., Dordrecht, (1985).

    [21]

    N. H. Ibragimov, Elementary Lie Group Analysis and Ordinary Differential Equations, John Wiley and Sons, Chirchester (1999).

    [22]

    N. H. Ibragimov, A new conservation theorem, J. Math. Anal. Appl., 333, (2007), 311-328.

    [23]

    N. H. Ibragimov, R.S. Khamitova, A. Valenti, Self-adjointness of a generalized Camassa-Holm equation, Appl. Math. Comp., 218, (2011), 2579-2583.

    [24]

    N. H. Ibragimov, Nonlinear self-adjointness and conservation laws, J. Phys. A: Math. Theor., 44, (2011) 432002, 8 pp.

    [25]

    N. H. Ibragimov, Nonlinear self-adjointness in constructing conservation laws, Archives of ALGA, 7/8, (2011), 1-90.

    [26]

    N. M. Ivanova and R. O. Popovych, Equivalence of conservation laws and equivalence of potential systems, Int. J. Theor. Phys., 46, (2007), 2658-2668.

    [27]

    Y. Mi, C. Mu, On the Cauchy problem for the modified Novikov equation with peakon solutions, J. Diff. Equ., 254, (2013), 961-982.

    [28]

    D. J. Korteweg and G. de Vries, On the change of form of long waves advancing in a rectangular canal, and on a new type of long stationary waves, Phil. Mag., 39, (1895), 422-443.

    [29]

    M. D. Kruskal, R. M. Miura, C. S. Gardner and N. J. Zabusky, Korteweg-de Vries equation and generalizations. V. Uniqueness and nonexistence of polynomial conservation laws, J. Math. Phys., 11, (1970),952-960.

    [30]

    R. M. Miura, Korteweg-de Vries equation and generalizations. I. A remarkable explicit nonlinear transformation, J. Math. Phys., 9, (1968), 1202-1204.

    [31]

    R. M. Miura, C. S. Gardner and M. D. Kruskal, Korteweg-de Vries equation and generalizations. II. Existence of conservation laws and constants of motion, J. Math. Phys., 9, (1968) 1204-1209.

    [32]

    V. S. Novikov, Generalizations of the Camassa-Holm equation, J. Phys. A: Math. Theor., 42, (2009) 342002, 14pp.

    [33]

    P. J. Olver, Euler operators and conservation laws of the BBM equation, Math. Proc. Cambridge Phils. Soc., 85, (1979), 143-160.

    [34]

    P. J. Olver, Conservation laws and null divergences, Math. Proc. Camb. Phil. Soc., 94, (1983), 529-540.

    [35]

    P. J. Olver, Conservation laws of free boundary problems and the classification of conservation laws for water waves, Trans. Amer. Math. Soc., 277, (1983), 353-380.

    [36]

    P. J. Olver, Applications of Lie groups to differential equations, Springer, New York, (1986).

    [37]

    R. O. Popovych and N. Ivanova, Hierarchy of conservation laws of diffusion-convection equations, J. Math. Phys., 46, (2005), 43502.

    [38]

    R. O. Popovych and A. M. Samoilenko, Local conservation laws of second-order evolution equations, J. Phys. A, 41, (2008), 362002.

    [39]

    R. O. Popovych and A. Sergyeyev, Conservation laws and normal forms of evolution equations, Phys. Lett. A, 374, (2010), 2210-2217.

    [40]

    A. M. Vinogradov, Local symmetries and conservation laws, Acta Appl. Math., 2, (1984), 21-78.

  • 加载中
Open Access Under a Creative Commons license
SHARE

Article Metrics

HTML views() PDF downloads(201) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return